Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 60 (1993), 431-445
DOI: https://doi.org/10.1090/S0025-5718-93-99738-4
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Max D. Gunzburger, Finite element methods for viscous incompressible flows, Academic Press, Boston, 1989. [Review 40, Math. Comp. 57 (1991), 871-873.] MR 1017032 (91d:76053)
  • [2] Claes Johnson, Numerical solutions of partial differential equations by the finite element method, Cambridge Univ. Press, 1987. [Review 1, Math. Comp. 52 (1989), 247-249.] MR 925005 (89b:65003a)
  • [1] W. F. Ames, Review 1, Math. Comp. 54 (1990), 479-480.
  • [1] B. Buchberger, G. E. Collins, and R. Loos (eds.), Computer algebra: Symbolic and algebraic computation, 2nd ed., Springer-Verlag, Wien and New York, 1983. MR 728960 (87a:68024)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-93-99738-4
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society